# SDR RAIA00408017

- Difficulty date: August 14, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 14,917 hours, 13,799 cycles
- Engine: Allsn AE3007A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900021
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED LT MAIN LANDING GEAR UPLOCK ASSEMBLY.
